# SDR SIMA20220413001

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 5,286 hours, 3,224 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900005836PR
- Part serial: JUN163009
- Condition: Unserviceable
- Location: [0000]   [Rh Inb
- Part time: 12,581 hours, 8,118 cycles
- Component: Carbon Brakes A
- Component part number: 900005836PR
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MECH / RAMP RPTS SMOKE RH MLG. FIRE EXTINGUISHER USED. BRAKE OVERHEAT WHILE ARRIVING AT GATE COMPLIED WITH QRH BUT RAMPERS ALSO MENTIONED FLUID LEAKING FROM RIGHT MAIN GEAR OVER 450C. "TRANSFERRED FROM AML PAGE 4854719 ITEM 1"-C/A-REFERENCE ITEM 2. REMOVED AND REPLACED #3 MLG BRAKE ASSEMBLY IAW TASK CARD 32-49-11-000-801-A. LEAK CHECK AND OPERATIONAL CHECK GOOD. TRANSFERRED TO AML PAGE 4854719 ITEM 1.
